Isomorphismes bicroissants des cônes convexes.

Hicham Fakhoury

Mathematische Annalen (1976)

  • Volume: 224, page 157-160
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Fakhoury, Hicham. "Isomorphismes bicroissants des cônes convexes.." Mathematische Annalen 224 (1976): 157-160. <>.

author = {Fakhoury, Hicham},
journal = {Mathematische Annalen},
pages = {157-160},
title = {Isomorphismes bicroissants des cônes convexes.},
url = {},
volume = {224},
year = {1976},

AU - Fakhoury, Hicham
TI - Isomorphismes bicroissants des cônes convexes.
JO - Mathematische Annalen
PY - 1976
VL - 224
SP - 157
EP - 160
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.